# SDR DALA2017122008755

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 50,409 hours, 24,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT CHECK,  FOUND ALL OF ECONOMY COMFORT LIGHTS OUT. MAINTENANCE FOUND THE BATTERY PACK AT M1676 INOPERATIVE , S WAPPED WITH KNOWN GOOD BATTERY , OPS CHECKED GOOD.
